# SDR 08FDEA01143

- Difficulty date: March 25, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Web
- Part number: 9020M10P008A
- Condition: Corroded
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE WEB APPEARS TO HAVE CORROSION JUST FWD OF THE HYD FILTER BOWLS.  REPAIRED WEB IN REF TO EA 8-7220-118465 .
